zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Lyapunov functional techniques for the global stability analysis of a delayed SIRS epidemic model. (English) Zbl 1257.34065
Summary: We study the global dynamics of a delayed SIRS epidemic model for transmission of disease with a class of nonlinear incidence rates of the form $\beta S(t)\int^h_0 f(\tau)G(I(t-\tau))d\tau$. Applying Lyapunov functional techniques, we establish sufficient conditions of the rate of immunity loss for the global asymptotic stability of an endemic equilibrium for the model. In particular, we offer a unified construction of Lyapunov functionals for both cases of $R_{0}\le 1$ and $R_{0}>1$, where $R_{0}$ is the basic reproduction number.

34K60Qualitative investigation and simulation of models
34K20Stability theory of functional-differential equations
34K21Stationary solutions of functional-differential equations
92C60Medical epidemiology
Full Text: DOI
[1] Beretta, E.; Takeuchi, Y.: Convergence results in SIR epidemic models with varying population size, Nonlinear anal. 28, 1909-1921 (1997) · Zbl 0879.34054 · doi:10.1016/S0362-546X(96)00035-1
[2] Beretta, E.; Hara, T.; Ma, W.; Takeuchi, Y.: Global asymptotic stability of an SIR epidemic model with distributed time delay, Nonlinear anal. 47, 4107-4115 (2001) · Zbl 1042.34585 · doi:10.1016/S0362-546X(01)00528-4
[3] Capasso, V.; Serio, G.: A generalization of the kermack--mckendrick deterministic epidemic model, Math. biosci. 42, 43-61 (1978) · Zbl 0398.92026 · doi:10.1016/0025-5564(78)90006-8
[4] Chen, J.: An SIRS epidemic model, Appl. math. J. chinese univ. 19, 101-108 (2004) · Zbl 1042.92027 · doi:10.1007/s11766-004-0027-8
[5] Enatsu, Y.; Nakata, Y.; Muroya, Y.: Global stability for a class of discrete SIR epidemic models, Math. biosci. Eng. 2, 347-361 (2010) · Zbl 1259.34064
[6] Enatsu, Y.; Nakata, Y.; Muroya, Y.: Global stability of SIR epidemic models with a wide class of nonlinear incidence rates and distributed delays, Discrete contin. Dyn. syst. Ser. B 15, 61-74 (2011) · Zbl 1217.34127 · doi:10.3934/dcdsb.2011.15.61
[7] Y. Enatsu, E. Messina, Y. Nakata, Y. Muroya, E. Russo, A. Vecchio, Global dynamics of a delayed SIRS epidemic model with a wide class of nonlinear incidence rates, J. Appl. Math. Comput. doi:10.1007/s12190-011-0507-y. · Zbl 1303.34066
[8] Huang, G.; Takeuchi, Y.: Global analysis on delay epidemiological dynamics models with nonlinear incidence, J. math. Biol. 63, 125-139 (2011) · Zbl 1230.92048 · doi:10.1007/s00285-010-0368-2
[9] Huang, G.; Takeuchi, Y.; Ma, W.; Wei, D.: Global stability for delay SIR and SEIR epidemic models with nonlinear incidence rate, Bull. math. Biol. 72, 1192-1207 (2010) · Zbl 1197.92040 · doi:10.1007/s11538-009-9487-6
[10] Korobeinikov, A.: Global properties of infectious disease models with nonlinear incidence, Bull. math. Biol. 69, 1871-1886 (2007) · Zbl 1298.92101
[11] Kuang, Y.: Delay differential equations with applications in population dynamics, (1993) · Zbl 0777.34002
[12] Mccluskey, C. C.: Complete global stability for an SIR epidemic model with delay-distributed or discrete, Nonlinear anal. RWA 11, 55-59 (2010) · Zbl 1185.37209 · doi:10.1016/j.nonrwa.2008.10.014
[13] Mccluskey, C. C.: Global stability for an SIR epidemic model with delay and nonlinear incidence, Nonlinear anal. RWA 11, 3106-3109 (2010) · Zbl 1197.34166 · doi:10.1016/j.nonrwa.2009.11.005
[14] Mccluskey, C. C.: Global stability of an SIR epidemic model with delay and general nonlinear incidence, Math. biosci. Eng. 7, 837-850 (2010) · Zbl 1259.34067
[15] Mena-Lorcat, J.; Hethcote, H. W.: Dynamic models of infectious diseases as regulators of population sizes, J. math. Biol. 30, No. 7, 693-716 (1992) · Zbl 0748.92012
[16] Nakata, Y.; Enatsu, Y.; Muroya, Y.: On the global stability of an SIRS epidemic model with distributed delays, Discrete contin. Dyn. syst. Supplement, 1119-1128 (2011) · Zbl 1306.34111
[17] Takeuchi, Y.; Ma, W.; Beretta, E.: Global asymptotic properties of a delay SIR epidemic model with finite incubation times, Nonlinear anal. 42, 931-947 (2000) · Zbl 0967.34070 · doi:10.1016/S0362-546X(99)00138-8
[18] Wang, W.: Global behavior of a SEIRS epidemic model with time delays, Appl. math. Lett. 15, 423-428 (2002) · Zbl 1015.92033 · doi:10.1016/S0893-9659(01)00153-7
[19] Xiao, D.; Ruan, S.: Global analysis of an epidemic model with nonmonotone incidence rate, Math. biosci. 208, 419-429 (2007) · Zbl 1119.92042 · doi:10.1016/j.mbs.2006.09.025
[20] Xu, R.; Ma, Z.: Stability of a delayed SIRS epidemic model with a nonlinear incidence rate, Chaos solitons fractals 41, 2319-2325 (2009) · Zbl 1198.34098 · doi:10.1016/j.chaos.2008.09.007
[21] Yang, Y.; Xiao, D.: Influence of latent period and nonlinear incidence rate on the dynamics of SIRS epidemiological models, Discrete contin. Dyn. syst. Ser. B 13, 195-211 (2010) · Zbl 1187.34121 · doi:10.3934/dcdsb.2010.13.195
[22] Zhang, T.; Teng, Z.: Global behavior and permanence of SIRS epidemic model with time delay, Nonlinear anal. RWA 9, 1409-1424 (2008) · Zbl 1154.34390 · doi:10.1016/j.nonrwa.2007.03.010
[23] Zhen, J.; Ma, Z.; Han, M.: Global stability of an SIRS epidemic model with delays, Acta math. Sci. 26B, 291-306 (2006) · Zbl 1090.92044 · doi:10.1016/S0252-9602(06)60051-9